# SDR 9507199977

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 5 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN THE NR 5 SLAT TO TRACK OUTBOARD ATTACH FITTING.  REPLACED SLAT PER CITEXT 09-2782-1-9802.
